# SDR P5CA2013080800031

- Difficulty date: August 5, 2013
- Submitted: August 8, 2013
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 54,857 hours, 9,038 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Bs 1220
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1220, RBL 110 BELOW FLOOR INTERCOASTAL WEB, FOUND CRACKED.  REPAIRED IAW SRM 53-40-51-2R-5, REPAIR 5.
